# SDR AALA20180226007

- Difficulty date: February 26, 2018
- Submitted: March 1, 2018
- Operation: Air carrier
- Aircraft: N940AN
- Make and model: Boeing 737823
- Aircraft serial: 30598
- Aircraft time: 53,661 hours, 21,895 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 947.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORRODED CABIN FLOORBEAM 1 INCH INBOARD OF RIGHT HAND CREASE ANGLE AT FASTENER HOLE TO STA 947.5. REPAIRED FLOORBEAM HOLE IAW EA 277728 .
